# SDR AWXA200300247

- Difficulty date: March 1, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 42,557 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020295
- Condition: Cracked
- Location: Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A CRACK WAS FOUND ON HORIZONTAL WEB AFT SIDE OF L-2 DOOR AT FR 68+8, LBL49. MAINTENANCE REMOVED DAMAGED HORIZONTAL WEB AT FR 68+8, LBL49; FABRICATED A REPLACEMENT WEB PER DWG D53480020; INSTALLED REPAIR PART IAW A320 SRM 51-31-00, PG. 22, TABLE 4, AND SRM 51-21-11 PG. 5 & 7.
